# SDR HEEA065874

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Condition: Worn
- Location: T/R Blade
- Part time: 1,152 hours
- Component: 407012101111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FEATHERING BEARINGS.  SERIAL NUMBERS REMOVED ARE A-2248 AND A-2252.  REPLACED WITH SERIAL NUMBERS A-2099 (DMR NR 6861800) AND A-2098 (DMR NR 6861801).
